# SDR UALA2009112303637

- Difficulty date: November 22, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 77,476 hours, 8,678 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EEL LIGHT, ON LAV CORNER, JUST FWD OF DOOR 2R, IS BROKEN FREE OF IT'S MOUNT.  ACP INTERIM REPAIR, USING TAPE, SO AS TO NOT BLOCK THE LIGHT.  THE EEL LIGHT.  FUNCTIONS NORMALLY.  FOUND LWR CORNER EEL LT TRIM SECURED IN PLACE.
